Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hello, I had a Urinary tract infection and was given

Hello, I had a Urinary tract infection and was given Levofloxacin for 12 days. The infection went away, but I had side effects for the whole course of feeling faint, and a little nauseous and loss of appetite. The problem is, I finished the medicine five days ago, and the side effects are not going away. My brain feels very sensitive to stress, and generally unwell. My appetite is also less then normal, and my stool is looser than normal. How long do the side effects last for this drug? What should I do?
Wed, 24 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, experiencing some frequent urination went to the doctor and the physicians assistant says there are no signs of urinary tract infection. However, I am still running to the bathroom. Would AZO work for urinary tract infection and will it clear one up. Thanks

doctor1 MD

Hello , I.just had a hysterectomy , and they did a analysis scope it show I had wbc 10 to 15 and sqamous cells. My dr isnt telling me anything , I also have urinary tract infection and kidney infection. What do u think , plus have to strange to go to bathrm

doctor1 MD

hello doctor, I have been suffering from urinary tract infection since last month.and I consulted with doctor .she prescribed me one antibiotic and citralka syrup.my fear is whether this infection will affect kidney if it persists for a long time.please advice me.

Loading Online Doctors....